# SDR CA100525011

- Difficulty date: May 12, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,606 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Failed
- Location: Aux Fuel Pump
- Part time: 491 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUX FUEL PUMP ELECTRICALLY FAILED.  SERVICABLE PUMP INSTALLED.
